# SDR DALA2022042903014

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 54,401 hours, 38,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER WING SURFACE AT STA 324 & STR 5 (RIGHT WING). BLENDED CORROSION AT STA 324 STR 5 RH WING UPPER SURFACE PER B717 SRM 51-10-04. C/W HFEC INSPECTION PER ERA 598953- 14 REV 0. NO INDICATIONS NOTED. C/W UT REMAINING THICKNESS CHECK PER ERA 598953-14 REV 0. ACCOMPLISHED SECTION 1 TIME-LIMITED REPAIR ERA 598953-14. ASSOCIATED ER/A 14-598953 ADDED FOR AC 9532. (LP #2213974)
